caret icon Back to all discussions

Post ADT symptoms, conditions

I'm looking for comments from other men who have had short term Lupron. Preferably without surgery.

I experienced Lupron side effects for about 10 months after treatment: emotions and fatigue for the most part.

The hang over from Lupron seems to be over, but I'm experiencing a sort of disorientation, spatial perceptions, "dizziness". I had thought this was due to fatigue or being tired, but apparently not.

I have been invited to be part of an OHSU research into the effect of exercise on these sorts of symptoms and falling. Nice, but I'd like to know the cause.

My PCP is looking at low blood sugar, iron deficiency and thyroid issues. He says if tests don't show anything in particular, the next step may be a neurologist. I have also asked to have referral to an endocrinologist to learn whether the Lupron has affected my endocrine system. Thyroid seems to be a likely suspect from my research.

Has anyone else experienced this? Did you find resolution?

Guy B. Meredith, moderator.

  1. I don't know if my experience counts for you - had Lupron 5 years after surgery and in conjunction with external beam radiation - - I will say the 6 month shot impacts lasted for close to 14 months - I am now 3 years out and appear to be ok

    1. I received 2 Lupron shots (the 3 months variety). One in Nov 2020 and one in Feb 2021. So right now I'm about 6+ months out since my last shot. About 2 weeks ago I noticed all of my side effects seemed to be more manageable. Less nights sweats, more active sex life and less being hungry all the time. I haven't experienced fatigue at all so I must be one of the lucky ones. I also have not experienced any other types of side effects in these last 6 months. I'm not really that far removed from my last shot so possibly things may change in the future, but so far, so good.

      or create an account to reply.